# SDR UALA2012093005536

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 40,880 hours, 15,882 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST PER 3 SVC WILL NOT PASS, GIVES MESSAGE EPSU BATTERY EMER R.  REPLACED BATTERY PACK.
